# SDR ASAA2023092645338

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,649 hours, 8,318 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT18676
- Condition: Faulty
- Location: #2 Engine
- Part time: 26,643 hours, 8,315 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENG WOULD NOT START- N2 WOULD NOT GET ABOVE 15%. CROSSBLEED START ALSO UNSUCCESSFUL- N2 LESS THAN 15%. GROUNDED - YES. REPLACED #2 ENG STARTER REF AMM 80-11-01 LK AND OPS CK GOOD.
